Journal of Symplectic Geometry

Volume 10 (2012)

Number 2

Symplectic reduction of quasi-morphisms and quasi-states

Pages: 225 – 246



Matthew Strom Borman


We prove that quasi-morphisms and quasi-states on a closed rational symplectic manifold descend under symplectic reduction to symplectic hyperplane sections. Along the way we show that quasi-morphisms that arise from spectral invariants are the Calabi homomorphism when restricted to Hamiltonians supported on stably displaceable sets.

Full Text (PDF format)